Skip to main content Accessibility help
×
Home

The exceptional zero conjecture for Hilbert modular forms

  • Chung Pang Mok (a1)

Abstract

Using a p-adic analogue of the convolution method of Rankin–Selberg and Shimura, we construct the two-variable p-adic L-function of a Hida family of Hilbert modular eigenforms of parallel weight. It is shown that the conditions of Greenberg–Stevens [R. Greenberg and G. Stevens, p-adic L-functions and p-adic periods of modular forms, Invent. Math. 111 (1993), 407–447] are satisfied, from which we deduce special cases of the Mazur–Tate–Teitelbaum conjecture in the Hilbert modular setting.

    • Send article to Kindle

      To send this article to your Kindle, first ensure no-reply@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      The exceptional zero conjecture for Hilbert modular forms
      Available formats
      ×

      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Dropbox.

      The exceptional zero conjecture for Hilbert modular forms
      Available formats
      ×

      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Google Drive.

      The exceptional zero conjecture for Hilbert modular forms
      Available formats
      ×

Copyright

References

Hide All
[1]Blasius, D., Hilbert modular forms and the Ramanujan conjecture, Noncommutative geometry and number theory, Aspects of Mathematics, vol. E37 (Vieweg, Wiesbaden, 2006), 3556.
[2]Blasius, D. and Rogawski, J., Motives for Hilbert modular forms, Invent. Math. 114 (1993), 5587.
[3]Carayol, H., Sur la mauvaise réduction des courbes de Shimura, Compositio Math. (1986a), 151–230.
[4]Carayol, H., Sur les représentations P-adiques associées aux formes modulaires de Hilbert, Ann. Sci. Ec. Norm. Super., IV. Ser. 19 (1986b), 409–468.
[5]Dabrowski, A., p-adic L-functions of Hilbert modular forms, Ann. Inst. Fourier (Grenoble) 44 (1994), 10251041.
[6]Dabrowski, A. and Delbourgo, D., S-adic L-functions attached to the symmetric square of a newform, Proc. London Math. Soc. (3) 74 (1997), 559611.
[7]Deligne, P. and Ribet, K., Values of abelian L functions at negative integers over totally real fields, Invent. Math. 59 (1980), 227286.
[8]Greenberg, R., Trivial zeros of p-adic L-functions, p-adic Monodromy and the Birch and Swinnerton-Dyer conjecture, Contemporary Mathematics, vol. 165 (American Mathematical Society, Providence, RI, 1994), 183211.
[9]Greenberg, R. and Stevens, G., p-adic L-functions and p-adic periods of modular forms, Invent. Math. 111 (1993), 407447.
[10]Greenberg, R. and Stevens, G., On the conjecture of Mazur, Tate, and Teitelbaum, in p-adic monodromy and the Birch and Swinnerton-Dyer conjecture, Contemporary Mathematics, vol. 165 (American Mathematical Society, Providence, RI, 1994), 183211.
[11]Gross, B., On the factorization of p-adic L-series, Invent. Math. 57 (1980), 8395.
[12]Hida, H., On p-adic Hecke algebras for GL2 over totally real fields, Ann. of Math. (2) 128 (1988), 295384.
[13]Hida, H., On nearly ordinary Hecke algebras for GL(2) over totally real fields, in Algebraic Number Theory, Advanced Studies in Pure Mathematics, vol. 17 (Academic Press, Boston, MA, 1989), 139169.
[14]Hida, H., On p-adic L-functions of GL(2) times GL(2) over totally real fields, Ann. Inst. Fourier (Grenoble) 41 (1991), 311391.
[15]Hida, H., ℒ-invariants of Tate curves, Tate anniversary volume from Pure and Applied Math Quarterly, 5 (2009), to appear.
[16]Hida, H., Elementary theory of L-functions and Eisenstein series, London Mathematical Society Student Texts, vol. 26 (Cambridge University Press, Cambridge, 1993).
[17]Hida, H., Hilbert modular forms and Iwasawa theory (The Clarendon Press/Oxford University Press, Oxford, 2006).
[18]Mazur, B., Tate, J. and Teitelbaum, J., On p-adic analogues of the conjectures of Birch and Swinnerton-Dyer, Invent. Math. 84 (1986), 148.
[19]Mok, C. P., The exceptional zero conjecture for Hilbert modular forms, Harvard University Thesis (2007) (available at http://math.berkeley.edu/∼mok).
[20]Nagata, M., Local rings, Interscience Tracts in Pure and Applied Mathematics, vol. 13 (John Wiley & Sons, New York, 1962).
[21]Panchishkin, A., Convolutions of Hilbert modular forms and their non-Archimedean analogues, Math. USSR-Sb. 64 (1989), 571584.
[22]Panchishkin, A., Non-Archimedean L-functions of Siegel and Hilbert modular forms, Lecture Notes in Mathematics, vol. 1471 (Springer, Berlin, 1991).
[23]Panchishkin, A., Two variable p-adic L functions attached to eigenfamilies of positive slope, Invent. Math. 154 (2003), 551615.
[24]Rohrlich, D., On L-functions of elliptic curves and cyclotomic towers, Invent. Math. 75 (1984), 409423.
[25]Rohrlich, D., L-functions and division towers, Math. Ann. 281 (1988), 611632.
[26]Rohrlich, D., Nonvanishing of L-functions for GL(2), Invent. Math. 97 (1989), 381403.
[27]Grothendieck, A, Groupes de monodromie en géométrie algébrique, Séminaire de géométrie algébrique, Lecture Notes in Mathematics, vol. 288 (Springer, Berlin, 1972).
[28]Shimura, G., The special values of the zeta functions associated with Hilbert modular forms, Duke Math. J. 45 (1978), 637679.
[29]Shimura, G., On the Eisenstein series of Hilbert modular groups, Revista Mat. Iberoamer. 1 (1985), 142.
[30]Shimura, G., Arithmeticity in the theory of automorphic forms (American Mathematical Society, Providence, RI, 2000).
[31]Taylor, R., On Galois representations associated to Hilbert modular forms, Invent. Math. 98 (1989), 265280.
[32]Washington, L., Introduction to cyclotomic fields (Springer, New York, 1997).
[33]Wiles, A., On ordinary λ-adic representations associated to modular forms, Invent. Math. 94 (1988), 529573.
MathJax
MathJax is a JavaScript display engine for mathematics. For more information see http://www.mathjax.org.

Keywords

MSC classification

Related content

Powered by UNSILO

The exceptional zero conjecture for Hilbert modular forms

  • Chung Pang Mok (a1)

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed.